# SDR 3S8R201109020007

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N511AV
- Make and model: Dhav DHC8103
- Aircraft serial: 51
- Aircraft time: 54,902 hours, 60,068 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 83210014009
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DRAG STRUT AFT FAIRING ATTACHMENT BRACKET CRACKED IN 2 PLACES. R & R ATTACHMENT BRACKET IAW SRM 51-40-11.
